BooksTestimonialsInterviewsLibraryArticlesShop Here 

stomach explosive diarrhea

Vision Loss, a Growing Side Effect of Sovaldi

From: Marcey
Sent: Wednesday, March 18, 2015 7:30 AM
To: LloydWright
Subject: [Contact Lloyd] HCV and Alternative Tx.


I am Marcey E. M.  sister and live in Fl. I am 63 years old and was Dx. With Hep. C virus since 1990, but untreated until Feb.18th-2015.

Sovaldi undisclosed Side Effects could include blindnessI was approved for Harvoni, my Dr.prescribed 12 was of Harvoni.i as so excited I was approved within 3 days of paperwork  being submitted. I stuck to the plan religiously, but 10 days into Tx started having severe vision loss in my left eye. My right eye had been operated on by a renowned Opthamologist over two years ago for a dense cataract, and an artificial lens replaced the affected lens in the right eye.

post Interferon nightmare

From: christi
Sent: Tuesday, April 12, 2011 10:51 AM
To: iLloydWright.org
Subject: [Contact Lloyd] post Interferon nightmare

Hi Lloyd,

I need some advice on where to get help. It all began as a bad gallbladder and went from there.

Syndicate content